# SDR FDEA201504081169

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 834 hours, 35,226 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Battery Charger
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER PWR TEST FAIL, LEVEL ONE ALERT ON PREFLIGHT.  RESET 3 FUEL LEVERS & PERFORMED SYS TEST ALSO  RESEATED BATTERY CHARGER CONNECTORS ON CHARGER.  PREFORMED SYSTEM TEST IAW AMM  24-34-02.  ALL TESTED NORMAL.  OK FOR SERVICE.
